What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Jul 19, 9:19 PM CST, 26 minutes earlier.
Area forecast discussion, Jul 19, 9:19 PM CST, 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Chicago/Romeoville, IL
1019 PM CDT Wed Jul 19 2017
.MESOSCALE DISCUSSION...
1010 PM CDT
The convective line continues to very slight weaken as it heads
into northwest Indiana. Gusts of 45-55 mph were observed across
Will County including here at the WFO (53 mph). Base velocity
values on the KLOT radar do indicate some pockets near 60 mph,
however that has been as the storms have been moving away and the
radar vantage point is more elevated. The environment indicates a
little more MLCIN into far northwest Indiana, however given the
very moist low-levels, it likely will continue having 40+ mph
winds across Kankakee County (44 mph at IKK recently) and
northwest Indiana. Even further south toward Ford and Iroquois
Counties, outflow ahead of the storms looks to be producing 35-45
mph gusts.
Further north, underneath the MCV/broad bookend vortex, there have
been 40-50 mph non-thunderstorm gusts and sharp pressure rises in
far southern Wisconsin. While this MCV will drop south-southeast
into northern Illinois, it is uncertain on how far southeast these
winds will advance. The long-lived nature of this complex would
point toward at least some inroads of these winds into far
northern Illinois. It will be something to watch, especially in
areas that sustained wind damage from the earlier storms.
MTF
&&
.SHORT TERM...
319 PM CDT
Through Thursday...
For the remainder of the afternoon into early evening, the main
concern will be isolated shra/tsra developing ahead of a lake breeze
pushing inland. Latest vis satellite shows the lake shadow of clear
air moving inland with sct cu/tcu/shra/tsra developing in the
undisturbed warm/moist/unstable environment. Without a significant
organizing trigger, other than the lake breeze boundary itself,
activity should remain isold/widely scattered. There should be no
severe threat from any tstms that develop, there will be the
potential for locally heavy rainfall as pwats are around 2 inches
over the area. This activity should largely be diurnal and
dissipate with sunset. For the overnight hours, thunder concerns
will shift to a developing MCS moving through srn MN this afternoon.
The models have been all over the place with this system, both the
CAMs and the larger scale models. The latest GFS seems to have the
better handle on this system and the short term wx/pop/qpf forecast
has trended closer to this solution than the NAM, especially, which
has been a more northern track outlier. The general trend is for
the MCS to track along an instability corridor, through nern IA/swrn
WI and into nwrn IL by arnd midnight. Timing is still a bit
uncertain and will depend on how the system develops upscale, but
latest thinking is that any thunder will hold off until arnd
midnight for the Rockford area and then spread southeast into the
Chicago metro area drug the early morning hours. There has been
some suggestion in the guidance that some secondary development may
occur in a warm advection zone following the passage of the main
MCS. This could allow some ts to linger into the morning hours
tomorrow. There will be some severe threat with the main MCS, with
the primary threat being strong damaging wind. Locally heavy
rainfall will also be likely, which could aggravate the ongoing
flooding issues on the Des Plaines and Fox Rivers. Expect that the
system will be relatively progressive, so any heavy rainfall should
be transitory and not sit in one location.
For Thursday, increasing heat and humidity will become a concern in
addition to renewed thunderstorm chances in the afternoon. The
trend for tomorrow and into the extended forecast period will be for
unsettles weather and periods of thunderstorms with periods of
locally heavy rainfall possible. As for heat and humidity, expect
that temperatures across much of the area should reach into the low
90s with dewpoints in the low to middle 70s. The highest temps and
dewpoints should be confined to locations south of the I-80
corridor. Heat Index values may reach 105-107 F tomorrow south of I-
80 and a heat advisory may be required. have trended a bit higher
than guidance on the temps and dewpoints, given the general synoptic
pattern, so will hold off on issuing a heat advisory at this time and
see how conditions evolve. Thunderstorm chances should be low
tomorrow with mid level warm advection keeping some capping, but
will maintain a corridor of low chance to slight chance pops for
tsra along the main corridor of sfc instability.
&&
.LONG TERM...
306 PM CDT
Thursday night through Wednesday...
Biggest concern in the extended is convection that may lead to heavy
rain Friday and Friday night. Chances of storms continue through the
weekend before a dry period sets up for the first half of next week.
Expecting daytime convection to continue into Thursday evening/night
ahead of the cold front. The cold front will stall over the far
southern portion of the forecast area. Additional convection is
expected Friday. There will be two areas of focus: the stationary
front south of I-80 and an upper level disturbance shifting
northeast from Iowa into southern WI. The GFS suggests PWAT values
will be 2-2.25 inches, which is well above climatology and near the
upper end of daily maxima for mid to late July. Mid level flow is
around 40 MPH so while storms should be moving at a decent pace,
heavy downpours are likely.
The GFS appears to be capturing the current situation the best so
weighed the forecast in its direction. While thunderstorms are
possible across the forecast area Friday afternoon, think the best
chance will be south of a Rockford to Valparaiso line. However,
convection will spread to include all of the forecast area in the
evening, and an organized convective complex will likely shift
southeast through the region Friday night. This complex will lead to
additional heavy rain that parts of the area do not need. Will
continue to highlight our thoughts about heavy rain in an ESF and
the hydrology section below.
Flow off the lake will likely keep temps along the lake in the 80s
while the rest of the region will be in the mid 80s to around 90.
Dewpoints in the 70s will lead to heat indices from 90-100 north
of I-80 to 100-106 south of I-80.
I have medium confidence in Saturday's forecast as the convective
complex should still be overhead Saturday morning. Convection should
work over the atmosphere, and I am unsure how quickly we will be
able to recover Saturday afternoon. If we can recover, thinking the
best chance for additional storms will be along and east of I-55.
The hot, sticky conditions continue Saturday with highs in the mid
80s to the low 90s and heat indices in the mid 90s to up to 106
degrees.
Cooler and drier air arrives Sunday with highs in the 80s. High
pressure slowly shifts east and reaches Lake Michigan Tuesday
afternoon. I have dry conditions in the forecast through at least
Tuesday night if not into Wednesday. Models are slowing the next
system mid week so Wednesday may be drier than currently forecast.
JEE
&&
.HYDROLOGY...
The Hydrologic Outlook (ESF) for along and north of I-88 has been
continued due to concerns of multiple rounds of storms through
early this weekend. Observational trends are supporting the
forecast in terms of a very moist atmosphere over the area from
now through Saturday, with pwats in excess of 2 inches. The
confidence on receiving a burst of heavy rain with a quick-moving
storm complex in far northern Illinois late tonight has increased,
but some uncertainty still resides in exact track of this system.
Where the center of it passes certainly will have potential for
1"-2" in around 1-2 hours.Typically, with such quick moving
storms, even if intense, the tendency is to produce widespread
averages more of 0.50"-1.00". If there were to be some slower
movement or backbulding, concerns would raise for renewed
flooding.
Wet antecedent conditions particularly over the Des Plaines and
Fox River basins provide concerns through the rest of the week as
storm chances increase Thursday night and into Friday. Location
of this rainfall is even more uncertain, however there may be
higher concern of additional flooding given it is a regime that
could favor training storms and very efficient rain-producing
storms.
MTF/ASK
&&
.AVIATION...
For the 00Z TAFs...
Some significant changes to the near term TAF due to the ongoing
MCS nearing northwest IL that has a history of strong winds. HRRR
model the only one grasping onto it and it is still a few hours
too slow. The MCS should continue to propogate southeastward
toward the terminals this evening. Expect strong northwest winds
behind the MCS, gusting to 60 mph or higher at RFD and points west
of the lake breeze axis. A bit more uncertainty with the severe
potential closer to ORD/MDW, but do feel there will be a period of
storms and gusty northwest winds to the terminals as well.
Did not make any significant changes beyond the near term, there
does appear a decent signal that another round of storms will form
across MN overnight and move southeastward again into the area
late tonight into early Thursday. Confidence on specific timing
and impacts is low, but will reassess with the 3z AMD once we get
through round 1.
We did leave the Prob30 tomorrow afternoon, but some concerns
about the trigger and coverage. There could be a northeast wind
shift to help as a trigger for convergence with subtle waves in
the upper level flow. Low confidence on the NE wind shift at ORD
tomorrow, but do feel there will be a NE wind shift at some point
tomorrow afternoon/early evening.
KMD
&&
.MARINE...
306 PM CDT
Looking at a relatively quiet period over the lake through next
week. Weak high pressure currently over the lake will continue east
tonight. Winds become southerly behind the high early Thursday
morning and then continue to veer through the day. The baggy
pressure gradient will likely result in periods of variable wind
directions across the lake.
Another weak high moves over the lake Friday morning. Winds become
southeast by the evening, and speeds may increase to 15-25 kt over
the southern end of the lake. Guidance indicates the gradient may
increase over the southern end of the lake Friday evening, but do
not have a lot of confidence in the pattern.
Low pressure passes over the lake this weekend with westerly flow
becoming northerly across the lake by Monday morning. North winds may
reach 15-25 kt for a time Sunday afternoon into Monday. Northerly
flow stays over the lake until the high moves over the lake Tuesday
evening. Persistent northerly flow may result in waves hazardous to
small craft Sunday night into Monday.
JEE
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jul 19, 2:48 PM CST, 6 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
348 PM CDT Wed Jul 19 2017
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
202100-
Winnebago-Boone-McHenry-Lake Illinois-Ogle-Lee-De Kalb-Kane-
DuPage-Cook-La Salle-Kendall-Grundy-Will-Kankakee-Livingston-
Iroquois-Ford-Lake Indiana-Porter-Newton-Jasper-Benton-
348 PM CDT Wed Jul 19 2017 /448 PM EDT Wed Jul 19 2017/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...Tonight.
WEATHER HAZARDS EXPECTED:
Elevated Thunderstorm Risk...with an associated:
Limited Tornado Risk.
Elevated Hail Risk...up to nickel size.
Significant Thunderstorm Wind Damage Risk...up to 60 MPH.
Elevated Flooding Risk.
Elevated Excessive Heat Risk.
DISCUSSION:
Isolated to widely scattered thunderstorms have formed and are
mainly producing heavy rain. The strongest storms may produce
small hail or gusty winds. A second, larger complex of
thunderstorms is forecast to move southeast into far northern
Illinois overnight. It is still uncertain if the storms will move
through much of the area or just pass near the Illinois and
Wisconsin state line. There is potential to have severe winds with
this complex of storms, as well as periods of very heavy rainfall
that could bring localized flooding.
In addition...flooding is expected along portions of the Fox
and Des Plaines Rivers.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thursday...
Limited Flooding Risk.
Elevated Severe Thunderstorm Risk.
Elevated Excessive Heat Risk.
Friday...
Elevated Flooding Risk.
Elevated Severe Thunderstorm Risk.
Elevated Excessive Heat Risk.
Saturday...
Limited Thunderstorm Risk.
Elevated Excessive Heat Risk.
Sunday...
Limited Thunderstorm Risk.
High Swim Risk.
Tuesday...
Limited Thunderstorm Risk.
DISCUSSION:
An active and humid weather pattern will continue into the
weekend. This will include periodic thunderstorm chances with
the potential for heavy rain that could result in flooding, and
possibly a severe thunderstorm threat. The humid air mass also
may lead to heat index readings in excess of 100 degrees, most
favored south of Interstate 80 Thursday through Saturday.
In addition, flooding will continue along portions of the Fox and
Des Plaines Rivers.
.SPOTTER INFORMATION STATEMENT...
Spotters may be needed tonight.
GENERAL STORM MOTION OF THE DAY:
Moving toward the southeast at 10 to 15 MPH.
&&
LMZ740>745-202100-
Winthrop Harbor to Wilmette Harbor-
Wilmette Harbor to Northerly Island-
Northerly Island to Calumet Harbor-Calumet Harbor to Gary-
Gary to Burns Harbor-Burns Harbor to Michigan City-
348 PM CDT Wed Jul 19 2017
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...Tonight.
Limited Thunderstorm Risk.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thursday and Friday...
Elevated Thunderstorm Risk.
Saturday...
Limited Thunderstorm Risk.
Sunday...
Limited Thunderstorm Risk.
Hazardous Conditions for Small Craft are likely.
Monday...
Hazardous Conditions for Small Craft are likely.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-202100-
Lake Michigan from Michigan City IN to St. Joseph MI 5 NM
offshore to Mid Lake-
Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and north of a line from Charlevoix MI to South
Fox Island 5 NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to
Mid Lake-
Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to
Mid Lake-
Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5 NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5 NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5 NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid
Lake-
Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to
Mid Lake-
348 PM CDT Wed Jul 19 2017
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...Tonight.
Thunderstorms are likely tonight. Some of these overnight storms
may produce wind gusts in excess of 50 knots, especially for the
southern portions of the lake.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
There are periodic thunderstorm chances through Sunday.
&&
JEE
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Special weather statement, Jul 19, 8:55 PM CST, 50 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
955 PM CDT WED JUL 19 2017
ILZ014-022-023-INZ001-010-200330-
Cook IL-Will IL-Kankakee IL-Newton IN-Lake IN-
955 PM CDT WED JUL 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILL...KANKAKEE...
SOUTHEASTERN COOK...NORTHWESTERN NEWTON AND LAKE COUNTIES UNTIL 1030
PM CDT...
At 954 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Oak Lawn to near Frankfort to 6 miles northwest
of Herscher. Movement was southeast at 45 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Chicago, Hammond, Gary, Calumet City, Merrillville, Chicago Heights,
East Chicago, Schererville, Hobart, Lansing, Kankakee, Crown Point,
Highland, Blue Island, Munster, Dolton, Park Forest, Matteson,
Bourbonnais and Griffith.
The Wolf Lake Pavilion, and Bensenville Town Center should seek safe
shelter!
Including the following interstates...
I-57 between mile markers 303 and 336, and between mile markers 351
and 352, and near mile marker 358.
I-80 near mile marker 155.
I-94 between mile markers 63 and 74.
I-294 between mile markers 63 and 74.
Indiana I-80 between mile markers 1 and 13.
Indiana I-90 between mile markers 1 and 18.
Indiana I-65 between mile markers 239 and 261.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until midnight CDT for
northeastern Illinois...and northwestern Indiana.
LAT...LON 4128 8728 4102 8756 4101 8823 4114 8823
4145 8775 4181 8759 4176 8756 4175 8753
4171 8753 4169 8750 4167 8744 4168 8743
4167 8742 4165 8744 4164 8742 4162 8727
TIME...MOT...LOC 0254Z 297DEG 41KT 4172 8775 4145 8783 4113 8816
BMDLocal storm report, Jul 19, 9:15 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1015 PM CDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND DMG JOLIET 41.53N 88.12W
07/19/2017 WILL IL NWS EMPLOYEE
TREE BRANCHES DOWN AND STOP SIGN BENT IN HALF NEAR ROUTE
30 AND INGLES ROAD. TIME IS RADAR ESTIMATED.
&&
ACLAYTONLocal storm report, Jul 19, 9:16 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1016 PM CDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND DMG JOLIET 41.53N 88.12W
07/19/2017 WILL IL NWS EMPLOYEE
6 INCH LIMBS DOWN NEAR W AVE AND RAYNOR. TIME IS RADAR
ESTIMATED.
&&
ACLAYTONLocal storm report, Jul 19, 9:22 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1022 PM CDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM HAIL HAINESVILLE 42.34N 88.06W
07/19/2017 E0.25 INCH LAKE IL AMATEUR RADIO
PEA SIZED HAIL REPORTED IN HAINESVILLE.
0932 PM TSTM WND DMG JOLIET 41.53N 88.12W
07/19/2017 WILL IL NWS EMPLOYEE
6 INCH LIMBS DOWN NEAR W AVE AND RAYNOR. TIME IS RADAR
ESTIMATED.
0932 PM TSTM WND DMG JOLIET 41.53N 88.12W
07/19/2017 WILL IL NWS EMPLOYEE
TREE BRANCHES DOWN AND STOP SIGN BENT IN HALF NEAR ROUTE
30 AND INGLES ROAD. TIME IS RADAR ESTIMATED.
0930 PM TSTM WND DMG NAPERVILLE 41.76N 88.15W
07/19/2017 DUPAGE IL EMERGENCY MNGR
LARGE TREE DOWN ON A HOUSE IN NAPERVILLE.
0928 PM TSTM WND GST PLAINFIELD 41.62N 88.20W
07/19/2017 M54.00 MPH WILL IL TRAINED SPOTTER
SPOTTER ESTIMATED A 54 MPH WIND GUST IN PLAINFIELD.
0920 PM TSTM WND GST BATAVIA 41.85N 88.30W
07/19/2017 E57.00 MPH KANE IL TRAINED SPOTTER
57 MPH WIND GUST MEASURED IN BATAVIA.
0920 PM TSTM WND GST PLAINFIELD 41.62N 88.20W
07/19/2017 E49.00 MPH WILL IL TRAINED SPOTTER
49 MPH WIND GUST IN PLAINFIELD.
0910 PM FLOOD DE KALB 41.93N 88.75W
07/19/2017 DE KALB IL AMATEUR RADIO
2 INCHES OF WATER ON FRANKLIN/1ST STREET.
0856 PM FLASH FLOOD DE KALB 41.93N 88.75W
07/19/2017 DE KALB IL AMATEUR RADIO
3-4 INCHES OF WATER ON ROADS NEAR HILLCREST/NORMAL
STREET.
0856 PM HAIL 4 S DE KALB 41.87N 88.75W
07/19/2017 E0.75 INCH DE KALB IL TRAINED SPOTTER
DIME SIZED HAIL AND ONGOING 60 MPH WIND GUSTS.
0850 PM TSTM WND DMG DE KALB 41.93N 88.75W
07/19/2017 DE KALB IL PUBLIC
TREE DOWN ON HOUSE ON N 12TH STREET, OTHER TREES AND
POWERLINES DOWN IN THE CITY OF DE KALB.
0849 PM TSTM WND GST 4 S DE KALB 41.87N 88.75W
07/19/2017 E70.00 MPH DE KALB IL TRAINED SPOTTER
70 MPH GUST WITH 50+ MPH SUSTAINED WINDS.
0840 PM TSTM WND GST BELVIDERE 42.25N 88.85W
07/19/2017 E70.00 MPH BOONE IL AMATEUR RADIO
70 MPH WIND GUST AT BOONE COUNTY FAIRGROUNDS.
0835 PM HEAVY RAIN SSW ASHTON 41.87N 89.22W
07/19/2017 M0.99 INCH LEE IL COCORAHS
MEASURED IN 10 MINUTES. MINOR FLOODING.
0835 PM TSTM WND DMG 3 E DAVIS JUNCTION 42.10N 89.03W
07/19/2017 OGLE IL PUBLIC
POWER OUT IN THE MONROE CENTER WITH MULTIPLE LINES DOWN
IN NE OGLE COUNTY.
0830 PM TSTM WND DMG ASHTON 41.87N 89.22W
07/19/2017 LEE IL TRAINED SPOTTER
6 INCH WILLOW TREE BRANCH BROKE OFF TOWARDS THE TOP OF A
TREE NEAR QUARRY/STONE ROAD.
0830 PM TSTM WND DMG ASHTON 41.87N 89.22W
07/19/2017 LEE IL TRAINED SPOTTER
6 INCH WILLOW TREE BRANCH BROKE OFF TOWARDS THE TOP OF A
TREE.
0824 PM TSTM WND DMG MACHESNEY PARK 42.36N 89.04W
07/19/2017 WINNEBAGO IL BROADCAST MEDIA
POWERLINES DOWN IN MACHESNEY PARK.
0813 PM TSTM WND GST ROCKFORD 42.27N 89.06W
07/19/2017 M58.00 MPH WINNEBAGO IL ASOS
0813 PM TSTM WND DMG STILLMAN VALLEY 42.10N 89.18W
07/19/2017 OGLE IL BROADCAST MEDIA
REPORTS OF TREES DOWN, AND POWER IS OUT.
&&
ACLAYTONLocal storm report, Jul 19, 9:25 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1025 PM CDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM TSTM WND GST MONEE 41.42N 87.75W
07/19/2017 M45 MPH WILL IL TRAINED SPOTTER
45 MPH WIND GUST MEASURED IN MONEE.
&&
ACLAYTONSpecial weather statement, Jul 19, 9:37 PM CST, 8 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
1037 PM CDT WED JUL 19 2017
ILZ032-033-039-INZ001-002-010-011-019-200430-
Livingston IL-Iroquois IL-Ford IL-Porter IN-Newton IN-Jasper IN-
Lake IN-Benton IN-
1037 PM CDT WED JUL 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIVINGSTON...FORD...
IROQUOIS...NEWTON...BENTON...PORTER...EASTERN LAKE AND JASPER
COUNTIES UNTIL 1130 PM CDT/1230 AM EDT/...
At 1036 PM CDT/1136 PM EDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Lake Station to near
Hebron to near Sheldon to 7 miles west of Buckley. Movement was
southeast at 50 mph. A gust front has pushed ahead of the main line
of thunderstorms. As a result, strong winds may precede any
precipitation by several minutes.
Wind gusts up to 50 mph will be possible with and ahead of these
storms.
Locations impacted include...
Gary, Portage, Merrillville, Valparaiso, Hobart, Crown Point,
Chesterton, Lake Station, Rensselaer, Watseka, Porter, Paxton, De
Motte, Hebron, Gibson City, Fowler, Kentland, Otterbein, Burns Harbor
and Morocco.
The Iroquois County Fairgrounds should seek safe shelter!
Including the following interstates...
I-57 between mile markers 258 and 285.
Indiana I-80 between mile markers 12 and 16.
Indiana I-90 between mile markers 17 and 37.
Indiana I-94 between mile markers 16 and 32.
Indiana I-65 between mile markers 200 and 246, near mile marker 248,
and between mile markers 260 and 261.
A severe thunderstorm watch remains in effect until midnight CDT/100
AM EDT/ for northeastern Illinois...and northwestern Indiana.
LAT...LON 4062 8846 4062 8857 4064 8857 4086 8771
4101 8759 4101 8753 4109 8753 4133 8733
4162 8730 4171 8693 4091 8693 4091 8699
4084 8699 4084 8710 4048 8709 4049 8794
4040 8793 4040 8846
TIME...MOT...LOC 0336Z 301DEG 43KT 4155 8723 4130 8726 4083 8764 4064
8817
BMD